# SDR ASAA2019062869828

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 20,755 hours, 6,671 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK FO DISPLAY RIGHT FMC IN-OP. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 801. FMCS BITE. NO FAULTS LOGGED. PERFORMED FMCS OPS TEST REF B737-900 AMM 34-61-00. OPS NORMAL. CLEARS MEL 34-36J.
